Bulletin of the American Mathematical Society

Isomorphic complexes

Jack Segal

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 71Number 3, Part 1 (1965), 571-572.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526926

Mathematical Reviews number (MathSciNet)
MR0174047

Zentralblatt MATH identifier
0134.42402

Citation

Segal, Jack. Isomorphic complexes. Bull. Amer. Math. Soc. 71 (1965), 571--572. https://projecteuclid.org/euclid.bams/1183526926


Export citation

References

  • 1. R. L. Finney, The insufficiency of barycentric subdivision, Notices Amer. Math. Soc. 10 (1963), 668; Michigan Math J. (to appear).
  • 2. P. J. Hilton and S. Wiley, Homology theory, Cambridge Univ. Press, Cambridge, 1960.

See also

  • Part II: Jack Segal. Isomorphic complexes. II. Bull. Amer. Math. Soc., Volume 72, Number 2 (1966), 300--302.